# SDR DL764091229

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 31,658 hours, 9,216 cycles
- Engine: Ge CF680C2*
- Engine time: 29,497 hours, 8,585 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF JFK HAD NR 2 ENG OVERHEAT LIGHT.  LIGHT GOES OUT WITH THROTTLE REDUCTION RETURNING TO JFK FOR REPAIRS.  PERFORMED DETAILED INSP OF PNEUMATIC SYS IAW FIM 26-11-14.  LEAK CHECKED PNEUMATIC SYS ON RT ENG.  FOUND PRSOV CLAMP LOOSE - 1 1/2  TURN OF DUCT ABOVE PRSOV.3/4 TURN.  PERFORMED T/O PWR RUN 6 M, OPS CHECKS OK.  MCC NOTIFIED, OK FOR SERVICE.
